# SDR ASOA200900680

- Difficulty date: June 10, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAILS AT FS 409.00+96, LBL9 AND RLB9 HAVE MINOR CORROSION.
